# SDR CALA9800599

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 440-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEAT TRACK CORRODED AT STA 440 TO 480, RBL 24.  A NEW SEAT TRACK WAS FABRICATED AND INSTALLED IAW SRM 51-10-5, 53-10-5, 51-30-5, 51-30-8, 51-10-2, 51-30-2 AND MM 51-20-11.
